MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-110/I20-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was implanted with an afx bifurcated stent graft and vela suprarenal on (b)(6) 2015.On a later date, the physician scheduled an angiogram to diagnose a possible type 1b endoleak which would require a limb extension.The patient was asymptomatic.The completed angiogram, however, confirmed a type 2 endoleak with lumbars and an irregular dilated area distal to the initial landing zone during the index procedure.The physician decided to coil the interns and land distal with the limb for the secondary procedure.This secondary case for the patient was completed on (b)(6) 2017 and the patient was implanted with an afx limb stent graft.The physician did not report any complaints or failure against an endologix device.No devices were explanted during the re-intervention and the patient tolerated the procedure well.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was evidence to reasonably support the following observations: there was no device failure, a type ii endoleak (lumbar), and no evidence of type ib rcia.The complaint is most likely anatomy related; contributing factors for this event was most likely the lumbar arteries.The procedure related harms identified were type ii endoleak from lumbar arteries which was resolved with the non-endologix stents.The final patient status was reported to be stable post the secondary endovascular procedure.The manufacturing lot review confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.(b)(4).

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7445883
Report Number2031527-2018-00259
Device Sequence Number2156736
Product Code MIH
UDI-Device Identifier00818009014214
UDI-Public(01)00818009014214(17)171022
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/22/2017
Device Model NumberBA28-110/I20-30
Device Lot Number1283285-029
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2017
Supplement Date Received by Manufacturer06/03/2017
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-VELA SUPRARENAL - LOT 1252484-019; AFX-VELA SUPRARENAL - LOT 1252484-019
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR